Original Research Article

Article volume = 2022 and issue = 1

Pages: 34–36

Article publication Date: November 21, 2022

You can download PDF file of the article here: Download

Visited 266 times and downloaded 153 times

Some Remarks on Regular p-table Algebra

Hossein Moshtagh

Department of computer science, University of Garmsar, Garmsar, Iran.


Let $(A, B)$ be a standard $p$-table algebra and assume that $O^{\vartheta}(B) \subseteq O_{\vartheta}(B)$. Let $b$ be an element in $B$. Then we have $b\bar{b}b=b$. Since regular relations satisfy $b\bar{b}b=b$, we have investigated regular relations of standard $p$-table algebra. Also, we give the structure constants of standard regular $p$-table algebra.


Table algebra, Thin residues, Thin radical, Regular.

  • [1] Z. Arad, H. I. Blau, J. Erez, and E. Fisman, Real table algebras and applications to nite groups of extended Camina-Frobenius type, J. Algebra 168 (1994), 615-647. 1
  • [2] Harvey I. Blau, Table Algebras, European Journal of Combinatorics, Volume 30, Issue 6, August 2009, 1426-1455. 1, 1
  • [3] A. Hanaki, Data for association schemes, http://kissme.shinshu-u.ac.jp/as. 2.3
  • [4] P.H. Zieschang, Theory of Association Schemes, Springer, New York, 2005. 1, 1
  • [5] P.H. Zieschang, On association schemes with thin thin residue, J. Algebra, 322 (2009), no. 1, 54-67. 2
Cite this article as:
  • Hossein Moshtagh, Some Remarks on Regular p-table Algebra, Communications in Combinatorics, Cryptography & Computer Science, 2022(1), PP.34–36, 2022
  • Export citation to BibTeX